Sur les déviations modérées des sommes de variables aléatoires vectorielles indépendantes de même loi
Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 2, p. 267-280
@article{AIHPB_1992__28_2_267_0,
     author = {Ledoux, Michel},
     title = {Sur les d\'eviations mod\'er\'ees des sommes de variables al\'eatoires vectorielles ind\'ependantes de m\^eme loi},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {2},
     year = {1992},
     pages = {267-280},
     zbl = {0751.60009},
     mrnumber = {1162575},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1992__28_2_267_0}
}
Sur les déviations modérées des sommes de variables aléatoires vectorielles indépendantes de même loi. Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 2, pp. 267-280. http://www.numdam.org/item/AIHPB_1992__28_2_267_0/

[Ac] A. De Acosta, Moderate Deviations and Associated Laplace Approximations for Sums of Independent Random Variables, 1990, Trans. Am. Math. Soc., (to appear). | Zbl 0751.60007

[A-K] A. De Acosta, J. Kuelbs, Some Results on the Cluster set C({Sn/an}) and the LIL, Ann. Probab., vol. 11, 1983, pp. 102-122. | MR 682803 | Zbl 0507.60002

[Az] R. Azencott, Grandes déviations et applications, École d'été de Probabilités de Saint-Flour, 1978 ; Lect. Notes Math., No. 774, 1979, pp. 1-176, Springer-Verlag. | MR 590626 | Zbl 0435.60028

[B-Z] R.R. Bahadur, S. Zabell, Large Deviations of the Sample Mean in General Vector Spaces, Ann. Probab., vol. 7, 1979, pp. 587-621. | MR 537209 | Zbl 0424.60028

[B-M1] A.A. Borovkov, A.A. Mogulskii, Probabilities of Large Deviations in Topological Vector Spaces I, Siberian Math. J., vol. 19, 1978, pp. 697-709. | MR 508496 | Zbl 0413.60021

[B-M2] A.A. Borovkov, A.A. Mogulskii, Probabilities of Large Deviations in Topological Vector Spaces II, Siberian Math. J., vol. 21, 1980, pp. 12-26. | MR 592213 | Zbl 0446.60016

[CX1] Chen Xia, Probabilities of Moderate Deviations for Independent Random Vectors in a Banach Space, Chinese J. Appl. Prob. Statist., vol. 7, 1991, pp. 24-32. | MR 1204537 | Zbl 0952.60500

[CX2] Chen Xia, On the Lower Bound of the Moderate Deviations of i. i. d. Random Variables in a Banach Space, 1990, Chinese J. Appl. Prob. Statist. (to appear).

[D-S] J.D. Deuschel and D. Stroock, Large Deviations, Academic Press, 1989. | MR 997938 | Zbl 0705.60029

[F-W] M.I. Freidlin and A.D. Wentzell, Random Perturbations of Dynamical Systems, Springer-Verlag, 1984. | MR 722136 | Zbl 0522.60055

[G-K-Z] V. Goodman, J. Kuelbs, J. Zinn, Some Results on the LIL in Banach Space with Applications to Weighted Empirical Processes, Ann. Probab., vol. 9, 1981, pp. 713-752. | MR 628870 | Zbl 0472.60004

[L-T1] M. Ledoux and M. Talagrand, Characterization of the Law of the Iterated Logarithm in Banach Spaces, Ann. Probab., vol. 16, 1988, pp. 1242-1264. | MR 942766 | Zbl 0662.60008

[L-T2] M. Ledoux and M. Talagrand, Probability in Banach Spaces (Isoperimetry and Processes), Springer-Verlag, 1991. | MR 1102015 | Zbl 0748.60004

[P] V.V. Petrov, Sums of Independent Random Variables, Springer-Verlag, 1975. | MR 388499 | Zbl 0322.60042

[T1] M. Talagrand, Isoperimetry and the Integrability of the Sum of Independent Banach Space Valued Random Variables, Ann. Probab., vol. 17, 1989, pp. 1546- 1570. | MR 1048946 | Zbl 0692.60016

[T2] M. Talagrand, A New Isoperimetric Inequality for Product Measure and the Tails of Sums of Independent Random Variables, Geometric Funct. Analysis, vol. 1, 1991, pp. 211-223. | MR 1097260 | Zbl 0760.60005

[V] S.R.S. Varadhan, Large Deviations and Applications, S.I.A.M., Philadelphia, 1984. | MR 758258 | Zbl 0549.60023